The Cubic Polynomial Differential Systems with two Circles as Algebraic Limit Cycles

Jaume Giné, Jaume Llibre, Claudia Valls

Research output: Contribution to journalArticleResearchpeer-review

Abstract

© 2017 Walter de Gruyter GmbH, Berlin/Boston 2018. In this paper we characterize all cubic polynomial differential systems in the plane having two circles as invariant algebraic limit cycles.
Original languageEnglish
Pages (from-to)183-193
JournalAdvanced Nonlinear Studies
Volume18
Issue number1
DOIs
Publication statusPublished - 1 Feb 2018

Keywords

  • Cubic Systems
  • Invariant Algebraic Curves
  • Limit Cycles

Fingerprint Dive into the research topics of 'The Cubic Polynomial Differential Systems with two Circles as Algebraic Limit Cycles'. Together they form a unique fingerprint.

Cite this